Alert archive / West Virginia / Tornado Warnings in 2007
Tornado Warning 3, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 12, 2007, 8:58 PM EDT for Hardy County, West Virginia. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 8:58 PM EDT (00:58 UTC)
- Expired
- Jun 12, 2007, 9:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Baltimore/Washington
- Area
- Counties, with a storm outline in the text
County Hardy County, WV
The radar
The Sterling radar (KLWX), 125 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:10 PM EDT | TSTM WND DMG | 3 S Purgitsville, WV | TREES DOWN ALONG US 220 NEAR THE COUNTY LINE. |
| Jun 12, 9:15 PM EDT | TSTM WND DMG | Old Fields, WV | TREES DOWN ON OLD FIELDS ROAD NEAR SHOCKEY ROAD IN OLD FIELDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1627 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KLWX 130058
TORLWX
WVC031-130145-
/O.NEW.KLWX.TO.W.0003.070613T0058Z-070613T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
858 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
HARDY COUNTY IN EASTERN WEST VIRGINIA
* UNTIL 945 PM EDT
* AT 854 PM EDT...A TORNADO WAS REPORTED 18 MILES NORTHEAST OF
MOOREFIELD...MOVING SOUTHWEST AT 15 MPH. THIS IS A LIFE
THREATENING SITUATION...TAKE COVER NOW
* LOCATIONS IMPACTED INCLUDE...
MOOREFIELD...
A TORNADO HAS BEEN CONFIRMED IF YOU ARE NEAR THE PATH OF THIS
TORNADO...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES
SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS
LAT...LON 3915 7875 3924 7898 3906 7908 3891 7905
3886 7897
$$
SMZ4 follow-up statements
000
WWUS51 KLWX 130108
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
909 PM EDT TUE JUN 12 2007
WVC031-130145-
/O.CON.KLWX.TO.W.0003.000000T0000Z-070613T0145Z/
HARDY WV-
909 PM EDT TUE JUN 12 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR HARDY
COUNTY...
AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 4 MILES NORTHEAST OF
MCNEILL...MOVING SOUTHWEST AT 40 MPH.
THE TORNADO WILL BE NEAR MOOREFIELD THROUGH 945 PM EDT.
THIS IS A DANGEROUS STORM. IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR LARGE DAMAGING HAIL...VIOLENT WINDS AND POSSIBLY A
TORNADO. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS.
LAT...LON 3915 7877 3924 7898 3906 7908 3891 7905
3886 7897
$$
MANNING000
WWUS51 KLWX 130114
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
914 PM EDT TUE JUN 12 2007
WVC031-130145-
/O.CON.KLWX.TO.W.0003.000000T0000Z-070613T0145Z/
HARDY WV-
914 PM EDT TUE JUN 12 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR HARDY
COUNTY...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER MCNEILL...MOVING
SOUTHWEST AT 40 MPH.
THE TORNADO WILL BE NEAR MOOREFIELD THROUGH 945 PM EDT. RESIDENTS
NEAR MOOREFIELD NEED TO TAKE SHELTER IMMEDIATELY THIS IS A
POTENTIALLY LIFE THREATENING SITUATION
MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE
SUBSTANTIAL SHELTER TAKE COVER IN A NEARBY STURDY BUILDING. AS A
LAST RESORT...TAKE COVER IN A DITCH OR CULVERT. PROTECT YOUR HEAD
AND BODY FROM FLYING DEBRIS
LAT...LON 3914 7879 3919 7900 3906 7908 3891 7905
3886 7897
$$
MANNING000
WWUS51 KLWX 130121
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
921 PM EDT TUE JUN 12 2007
WVC031-130145-
/O.CON.KLWX.TO.W.0003.000000T0000Z-070613T0145Z/
HARDY WV-
921 PM EDT TUE JUN 12 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR HARDY
COUNTY...
AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 3 MILES NORTHEAST OF
MOOREFIELD...MOVING SOUTH AT 30 MPH. RESIDENTS IN MOOREFIELD SHOULD
TAKE SHELTER IMMEDIATELY
THE TORNADO WILL BE NEAR MOOREFIELD...FISHER...RIG THROUGH 945 PM
EDT.
MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE
SUBSTANTIAL SHELTER TAKE COVER IN A NEARBY STURDY BUILDING. AS A
LAST RESORT...TAKE COVER IN A DITCH OR CULVERT. PROTECT YOUR HEAD
AND BODY FROM FLYING DEBRIS
LAT...LON 3910 7883 3913 7903 3906 7908 3891 7905
3886 7897
$$
MANNING000
WWUS51 KLWX 130144
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
944 PM EDT TUE JUN 12 2007
WVC031-130154-
/O.EXP.KLWX.TO.W.0003.000000T0000Z-070613T0145Z/
HARDY WV-
944 PM EDT TUE JUN 12 2007
...THE TORNADO WARNING FOR HARDY COUNTY EXPIRES AT 945 PM EDT...
THE THUNDERSTORMS OVER HARDY COUNTY HAVE WEAKENED AND ARE NO LONGER
SEVERE...THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3910 7883 3913 7903 3906 7908 3891 7905
3886 7897
$$
MANNINGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 12, 8:40 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 12, 8:40 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 840 PM EDT TUE JUN 12 2007 .SYNOPSIS... LOW PRESSURE IN THE WESTERN ATLANTIC WILL PROMOTE UNSETTLED CONDITIONS THROUGH WEDNESDAY. HIGH PRESSURE WILL THEN BUILD SOUTH FROM NEW ENGLAND THURSDAY THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... HAVE ALLOWED SEVERE THUNDERSTORM WATCH TO EXPIRE AT 8 PM. 00Z RADAR IMAGERY CONTINUES TO SHOW THUNDERSTORMS MOVING SOUTH/SOUTHWEST ACROSS WESTERN MARYLAND...THE EASTERN WEST VIRGINIA PANHANDLE AND CENTRAL VIRGINIA. WITH THE DISAPPEARANCE OF DAYTIME HEATING AND THE WANING NATURE OF INSTABILITY...THE OVERALL TREND FOR THUNDERSTORMS SHOULD BE ONE CHARACTERIZED BY WEAKENING. WILL TRACK THUNDERSTORMS OVER THE NEXT SEVERAL HOURS...BOOSTING POPS IN THE AFOREMENTIONED AREAS BASED ON RADAR TRENDS (NOTE THERE/S STILL CONVECTION IN SOUTH CENTRAL PENNSYLVANIA TO MOVE THROUGH). SOME WILL BE STRONG...WITH ISOLATED SEVERE STORMS OVER THE NEXT HOUR OR TWO. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... DISTURBANCES ROTATING AROUND WRN ATLC UPPER LOW WILL MAINTAIN THE THREAT FOR SHOWERS AND THUNDERSTORMS. HOWEVER...MAIN DIFFERENCE TO TODAY IS THAT IT APPEARS THAT THERE WILL BE MORE CLOUDS AND ATMOSPHERE WILL BE MORE STABLE AS A RESULT. MODEL SOUNDINGS SHOW A STRENGTHENING SUBSIDENCE INVERSION ALOFT OVR THE EAST AND ALG THE BAY SO THUNDER MAY BE JUST CONFINED TO W OF THE BLUE RIDGE MTNS. ATTM...INSTABILITY DOES NOT LOOK HIGH ENOUGH TO SUPPORT A SVR THREAT. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A CUT OFF LOW WILL CONTINUE TO SPIN ACROSS THE WESTERN ATLANTIC WHILE A STRONG RIDGE OF HIGH PRESSURE REMAINS CENTERED OVER THE WESTERN GREAT LAKES. THIS WILL PROVIDE A NORTHERLY FLOW ALOFT...BRINGING COOL CONDITIONS FOR THIS TIME OF YEAR. ALSO...A SURFACE HIGH OVER NEW ENGLAND WILL SLOWLY BUILD SOUTH ALONG THE MID ATLANTIC COAST HELPING TO PUSH A BACKDOOR COLD FRONT THROUGH THE REGION...ENHANCING THE MARINE FLOW. AS FOR PRECIP...PLENTY OF LOW LEVEL MOISTURE AND WEAK FORCING FROM THE BACK DOOR FRONT WILL BRING THE CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT...ESPECIALLY ACROSS THE WESTERN ZONES DURING THE EVENING. THERE MAY STILL BE ISOLATED SHOWERS ACROSS THE WESTERN ZONES FOR THURSDAY AND THURSDAY NIGHT CLOSER TO WHERE THE BOUNDARY IS EXPECTED TO STALL OUT. FRIDAY AND FRIDAY NIGHT: HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH OVER THE REGION. TEMPERATURES FRIDAY WILL CONTINUE TO BE BELOW NORMAL FOR THIS TIME OF YEAR. MOST PLACES WILL BE DRY FRIDAY...BUT WE LEFT ISOLATED SHOWERS IN THE FORECAST ACROSS THE EXTREME SOUTHWEST CLOSER TO THE STALLED BOUNDARY. SATURDAY THROUGH TUESDAY: THE UPPER LEVEL LOW OVER THE WESTERN ATLANTIC WILL SLOWLY MOVE OFF TO THE NORTHEAST ALLOWING FOR A WARMING TREND ALONG WITH SOME MORE SUNSHINE AS WELL. THERE IS STILL THE SLIGHT CHANCE FOR A SHOWER OR THUNDERSTORM SUNDAY AS A WEAK BOUNDARY APPROACHES BUT AT THIS TIME MOST PLACES SHOULD TURN OUT DRY. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... FOR THE REST OF TONIGHT...KCHO AND KMRB WILL HAVE THE GREATEST POTENTIAL TO RECEIVE ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. EXPECT REMAINING TERMINALS TO GENERALLY REMAIN DRY...ALTHOUGH WILL HAVE TO BE COGNIZANT OF A ROGUE ISOLATED THUNDERSTORM. IF SUCH A ROGUE THUNDERSTORM THREATENS...AN AMENDMENT WILL BE NECESSARY. MVFR AND POSSIBLY IFR FOG WILL BE POSSIBLE EARLY WEDNESDAY MORNING...THEN SCATTERED THUNDERSTORMS WILL FIRE AGAIN DURING THE REST OF WEDNESDAY. HIGH PRESSURE WILL BUILD ACROSS THE REGION TOWARD THE END OF THE WEEK. && .MARINE... ASIDE FROM A ROGUE ISOLATED THUNDERSTORM...THE REST OF TONIGHT SHOULD REMAIN CALMER THAN EARLIER THIS EVENING. NORTHEAST WINDS MAY ATTEMPT TO SWITCH AROUND TO THE SOUTHEAST OVERNIGHT. SCATTERED THUNDERSTORMS WILL FIRE BACK UP ON WEDNESDAY. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS...PELOQUIN/LFR NEAR TERM...PELOQUIN SHORT TERM...LFR LONG TERM...BJL AVIATION...PELOQUIN MARINE...PELOQUIN
Hazardous weather outlook, Jun 12, 1:08 PM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 108 PM EDT TUE JUN 12 2007 ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502- VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-131000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- 108 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA... WASHINGTON DC AND THE TIDAL POTOMAC RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING ACROSS THE AREA. AN UPPER LEVEL DISTURBANCE OVER THE NORTHEAST WILL MOVE TO THE SOUTHWEST THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON OVER PENNSYLVANIA AND NEW JERSEY AND MOVE TO THE SOUTHWEST INTO THE AREA. THE ATMOSPHERE ALOFT IS VERY COLD AND HAIL IS EXPECTED FROM THE STRONGEST STORMS THIS AFTERNOON. THE MOST LIKELY TIME FOR SEVERE WEATHER IS BETWEEN 2 AND 4 PM ACROSS CENTRAL AND NORTHERN MARYLAND...AND BETWEEN 4 AND 6 PM FURTHER SOUTH ACROSS NORTHERN VIRGINIA THE DISTRICT OF COLUMBIA AND SOUTHERN MARYLAND. THUNDERSTORMS ARE EXPECTED TO WEAKEN AS SUNSET APPROACHES. THE PRIMARY RISK FROM SEVERE THUNDERSTORMS THIS AFTERNOON WILL BE LARGE HAIL UP TO HALF DOLLAR SIZE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NECESSARY THIS AFTERNOON AND EARLY EVENING. MANNING
In the hours before
Local storm report, Jun 12, 7:55 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
755 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND DMG FLINT HILL 38.76N 78.10W
06/12/2007 RAPPAHANNOCK VA LAW ENFORCEMENT
TREES DOWN ON CREST HILL RD.
&&
SMZSpecial weather statement, Jun 12, 7:59 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 759 PM EDT TUE JUN 12 2007 VAZ027-029-039-130030- MADISON VA-PAGE VA-SHENANDOAH VA- 759 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS TO AFFECT MADISON...PAGE AND SHENANDOAH COUNTIES... AT 759 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARMONY TO FORDSVILLE...MOVING SOUTH AT 20 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. THE COMMUNITIES OF LURAY...MOUNT JACKSON...MADISON...STANLEY AND BIG MEADOWS WILL BE AFFECTED BY THESE STORMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED. MANNING
Local storm report, Jun 12, 8:05 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
805 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG 6 SSW STAFFORD 38.34N 77.44W
06/12/2007 STAFFORD VA LAW ENFORCEMENT
TREES DOWN.
&&
SMZLocal storm report, Jun 12, 8:26 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
826 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND DMG 2 NW NEW MARKET 38.67N 78.70W
06/12/2007 SHENANDOAH VA LAW ENFORCEMENT
TREE DOWN ON WISSLER RD.
&&
SMZLocal storm report, Jun 12, 8:46 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
846 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG SPRINGFIELD 39.45N 78.69W
06/12/2007 HAMPSHIRE WV LAW ENFORCEMENT
TREES DOWN SPRINGFIELD AREA.
&&
SMZLocal storm report, Jun 12, 8:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
851 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TORNADO FLINTSTONE 39.70N 78.57W
06/12/2007 ALLEGANY MD EMERGENCY MNGR
TORNADO TOUCHDOWN-ALONG RTS 144 AND I-68 IN FLINTSTONE
AREA.NUMEROUS TREES DOWN. SOME STRUCTURE DAMAGE RPTD.
&&
SMZThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:27 PM EDT | Severe Thunderstorm Warning | LWX | Hampshire | 63 min |
| Jun 12, 8:33 PM EDT | Tornado Warning | LWX | Hampshire | 42 min |
| Jun 12, 9:07 PM EDT | Severe Thunderstorm Warning | LWX | Grant, Mineral | 53 min |
| Jun 12, 9:52 PM EDT | Severe Thunderstorm Warning | LWX | Pendleton | 38 min |
| Jun 13, 6:03 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Jefferson | 57 min |
| Jun 13, 6:19 PM EDT | Severe Thunderstorm Warning | LWX | Morgan | 56 min |
| Jun 13, 6:36 PM EDT | Severe Thunderstorm Warning | LWX | Mineral | 54 min |
| Jun 13, 7:22 PM EDT | Severe Thunderstorm Warning | LWX | Mineral | 41 min |
Nearby
Tornado Warnings in West Virginia, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.